King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10729

Title: Reliability equivalence factors of a general series–parallel system
Authors: . Sarhan, Ammar M
Keywords: General series–parallel system; exponential distributions
Issue Date: 2009
Publisher: Reliability Engineering & System Safety
Citation: Volume 94, Issue 2, February 2009, Pages 229-236
Abstract: The equivalence of different designs of a general series–parallel system is investigated in this paper based on the system reliability function and system mean time to failure. The system components are assumed to be independent and their lives to have exponential distributions. Two types of reliability equivalence factors of the system are derived. The results presented here generalize those given in the literature. Numerical studies are introduced to illustrate how the theoretical results obtained in this paper can be applied.
URI: http://hdl.handle.net/123456789/10729
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
1.docx12.04 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback